Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 171, NWS Springfield, MO

June 28, 20154 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 28, 2015, 6:54 PM CDT for 4 counties in Missouri. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2015, 6:54 PM CDT (23:54 UTC)
Expired
Jun 28, 2015, 7:45 PM CDT
In force
51 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camden County, MO, Dallas County, MO, Laclede County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 6:59 PM CDTHAIL 11 W Camdenton, MOSPOTTER REPORTED NICKEL AND QUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 5:16 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS53 KSGF 282354
SVRSGF
MOC029-059-105-169-290045-
/O.NEW.KSGF.SV.W.0171.150628T2354Z-150629T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT SUN JUN 28 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  WESTERN PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 745 PM CDT

* AT 653 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES EAST OF CAMDENTON TO CAMDENTON TO MACKS
  CREEK...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CAMDENTON...LEBANON...MACKS CREEK...NORTHWESTERN FORT LEONARD
  WOOD...RICHLAND...ST. ROBERT AND WAYNESVILLE.

THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
INTERSTATE 44 BETWEEN MILE MARKERS 122 AND 160 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3808 9257 3807 9257 3805 9253 3802 9251
      3802 9243 3787 9213 3762 9231 3765 9285
      3790 9308 3793 9307 3807 9307 3812 9274
TIME...MOT...LOC 2354Z 314DEG 29KT 3796 9254 3795 9274
          3793 9303

HAIL...1.00IN
WIND...60MPH

$$

GAGAN
3 follow-up statements
055 
WWUS53 KSGF 290007
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT SUN JUN 28 2015

MOC029-059-105-169-290045-
/O.CON.KSGF.SV.W.0171.000000T0000Z-150629T0045Z/
CAMDEN MO-LACLEDE MO-PULASKI MO-DALLAS MO-
707 PM CDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DALLAS...WESTERN PULASKI...NORTHERN LACLEDE AND CAMDEN COUNTIES UNTIL
745 PM CDT...

AT 703 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF RICHLAND TO CAMDENTON TO 5 MILES
SOUTH OF MACKS CREEK...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. AT 659 PM CDT...A TRAINED SPOTTER REPORTED 
NICKEL TO QUARTER SIZED HAIL ONE MILE WEST OF CAMDENTON.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CAMDENTON...LEBANON...MACKS CREEK...NORTHWESTERN FORT LEONARD WOOD...
RICHLAND...ST. ROBERT AND WAYNESVILLE.

THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
INTERSTATE 44 BETWEEN MILE MARKERS 122 AND 160 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3808 9257 3807 9257 3805 9253 3802 9251
      3802 9243 3787 9213 3762 9231 3765 9285
      3790 9308 3793 9307 3807 9307 3812 9274
TIME...MOT...LOC 0006Z 314DEG 29KT 3790 9247 3793 9268
          3787 9292

HAIL...1.00IN
WIND...60MPH

$$

GAGAN
721 
WWUS53 KSGF 290022
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT SUN JUN 28 2015

MOC029-059-105-169-290045-
/O.CON.KSGF.SV.W.0171.000000T0000Z-150629T0045Z/
CAMDEN MO-LACLEDE MO-PULASKI MO-DALLAS MO-
722 PM CDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DALLAS...WEST CENTRAL PULASKI...NORTHERN LACLEDE AND SOUTHEASTERN
CAMDEN COUNTIES UNTIL 745 PM CDT...

AT 720 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RICHLAND TO 11 MILES WEST OF RICHLAND TO 14 MILES
NORTHWEST OF LEBANON...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEBANON...NORTHWESTERN FORT LEONARD WOOD...RICHLAND...ST. ROBERT AND
WAYNESVILLE.

THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 122 AND 160 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3783 9298 3790 9295 3795 9243 3787 9213
      3762 9231 3765 9285
TIME...MOT...LOC 0022Z 314DEG 29KT 3783 9238 3784 9259
          3781 9282

HAIL...1.00IN
WIND...60MPH

$$

GAGAN
924 
WWUS53 KSGF 290036
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT SUN JUN 28 2015

MOC029-059-290046-
/O.CAN.KSGF.SV.W.0171.000000T0000Z-150629T0045Z/
CAMDEN MO-DALLAS MO-
736 PM CDT SUN JUN 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS AND
SOUTHEASTERN CAMDEN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3773 9223 3762 9231 3765 9285 3778 9286
      3785 9280 3783 9257 3780 9256 3782 9251
      3785 9223
TIME...MOT...LOC 0036Z 314DEG 29KT 3775 9228 3776 9249
          3773 9272

$$

MOC105-169-290045-
/O.CON.KSGF.SV.W.0171.000000T0000Z-150629T0045Z/
LACLEDE MO-PULASKI MO-
736 PM CDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
PULASKI AND CENTRAL LACLEDE COUNTIES UNTIL 745 PM CDT...

AT 734 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 21 MILES EAST OF LEBANON TO 11 MILES NORTHEAST OF
LEBANON TO 6 MILES NORTHWEST OF LEBANON...AND MOVING SOUTHEAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DRY KNOB...ELDRIDGE...LAQUEY...LEBANON...SLEEPER AND STOUTLAND.

THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 122 AND 155 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3773 9223 3762 9231 3765 9285 3778 9286
      3785 9280 3783 9257 3780 9256 3782 9251
      3785 9223
TIME...MOT...LOC 0036Z 314DEG 29KT 3775 9228 3776 9249
          3773 9272

HAIL...1.00IN
WIND...60MPH

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:41 PM CDT, 13 minutes earlier.

Area forecast discussion, Jun 28, 6:41 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT Sun Jun 28 2015

...MESOSCALE DISCUSSION FOR SEVERE POTENTIAL THIS EVENING...

.MESOSCALE DISCUSSION...
Issued at 630 PM CDT SUN JUN 28 2015

A cold front continues to slow push south into the area early this
evening. Scattered storms have developed along and ahead of this
front. The farther storms push off the front the more they
weaken, which is occurring across southeastern Kansas and far
western Missouri. Across central Missouri the storms are remaining
closer to the front. Scattered storms may continue to spread back
to the west were storms have moved well off the front this evening.

Instability and lift from the front are currently at their max now, and
once the sun sets instability will start to decrease along with
the coverage in storms. There are questions on how far south the
storms make it before they dissipate this evening. Areas with the
best potential will be along and north of Highway 60.

Strong mid and deep layer shear are supporting suprecell storms
which will have the potential for hail to the size of hail dollars
and 60 mph winds with the stronger storms. Marginal low level
shear is in place across central Missouri which will create a
limited tornado risk through mid evening with the more persist
supercells. Farther to the west and south low level shear
decreases and storm bases increase in height which will decrease
the tornado risk and limit it to central MO.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 255 PM CDT SUN JUN 28 2015

Extent and timing of thunderstorms later this afternoon into
tonight along with the potential for some storms reaching severe
limits the main forecast concerns.

Focus for thunderstorm development will be associated with a
southward moving cold front entering central Missouri this
afternoon. Front will generate enough lift to eliminate impact of
remaining cap as surface temperatures have not quite been able to
get to convective temperature despite strong low level warm
advection. Better mid level lapse rates and extra UVV associated
with a vort max descending southward into the Mississippi Valley
favor the severe threat to extend from the northeast portions of
the SGF CWA northward toward STL. Convergence along front and
breaking the cap should allow at least scattered storms to take
advantage of the 0-6 KM bulk shear of around 40 knots to lead to
the development of organized line segments. Favorable helicities
generated by southwest surface winds and northerly upper level
flow will need to be monitored for temporary supercellular
characteristics. It will be during these periods that the
potential for large hail will be increased as well as damaging
winds given the dry air in the mid levels.

While some variation exists in how the system evolves later
today...models are in good agreement on weakening storm
development tonight as they track into southern Missouri where
instability diminishes and CIN quickly increases.

Have trended highs on Monday down a bit though still on the upper
end of model consensus.

.LONG TERM...(Monday Night through Sunday)
Issued at 255 PM CDT SUN JUN 28 2015

Western ridge to deamplify during the early portion of the
period though shortwaves to punctuate forecast with periodic
thunderstorm chances.

Moisture pooling along a stalled frontal boundary will add to the
seasonably warm temperatures to send heat indices well into the 90s
Tuesday and over 100 Wednesday. The rebuilding western ridge then
looks to provide some relief on Thursday...all while a meandering
surface front and periodic shortwaves keep up the chance for daily
thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 630 PM CDT SUN JUN 28 2015

For the KSGF, KJLN, and KBBG TAFS: A cold front is spreading south
across the region this evening. Scattered storms are developing
along and ahead of the front. Once the sun starts to set the
storms should start to weaken and there are questions if they can
make it to the KBBG TAF site. So, have just included a mention of
thunder in KSGF and KJLN TAFS.

Overnight through Monday VFR conditions under mostly clear skies.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Wise
SHORT TERM...Runnels
LONG TERM...Runnels
AVIATION...Wise
Hazardous weather outlook, Jun 28, 5:27 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
527 PM CDT SUN JUN 28 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-292230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
527 PM CDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

SCATTERED STORMS HAVE DEVELOPED AHEAD OF A COLD FRONT ACROSS EAST
CENTRAL KANSAS INTO CENTRAL MISSOURI EARLY THIS EVENING. THE FRONT
AND STORMS WILL CONTINUE TO SPREAD SOUTHEAST ACROSS SOUTHEASTERN
KANSAS AND THE MISSOURI OZARKS THIS EVENING.

HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 60 MPH WILL
POSSIBLE WITH A FEW OF THE STRONGER STORMS. THERE IS A LOW
TORNADO RISK ACROSS CENTRAL MISSOURI WHERE SLIGHTLY BETTER SHEAR
IS LOCATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AFTERNOON HEAT INDICES IN THE MIDDLE TO UPPER 90S CAN BE EXPECTED
TUESDAY AND WEDNESDAY ACROSS WESTERN MISSOURI AND EXTREME
SOUTHEASTERN KANSAS.

MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY
NIGHT INTO THE UPCOMING FOURTH OF JULY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN ACROSS SOUTHEASTERN KANSAS
 AND THE MISSOURI OZARKS THIS EVENING.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Jun 28, 5:11 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT SUN JUN 28 2015

KSZ073-MOZ066-077-282245-
BOURBON KS-BARTON MO-VERNON MO-
511 PM CDT SUN JUN 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARTON...SOUTHEASTERN
BOURBON AND SOUTHERN VERNON COUNTIES UNTIL 545 PM CDT...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARLAND...OR 6 MILES SOUTHEAST OF FORT
SCOTT...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...GARLAND...HANNON...
IRWIN...MILFORD...MILO...MONTEVALLO...MOUNDVILLE...NEVADA...
OSKALOOSA...SHELDON AND VERDELLA.

LAT...LON 3779 9475 3788 9467 3781 9407 3748 9408
      3747 9408 3763 9462 3767 9462 3767 9475
TIME...MOT...LOC 2211Z 287DEG 35KT 3776 9465

GAGAN
Special weather statement, Jun 28, 5:57 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT SUN JUN 28 2015

MOZ056-057-069-282330-
CAMDEN MO-MILLER MO-MORGAN MO-
557 PM CDT SUN JUN 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMDEN...SOUTHEASTERN
MORGAN AND SOUTHWESTERN MILLER COUNTIES UNTIL 630 PM CDT...

AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
BARNUMTON TO LAURIE TO ROCKY MOUNT...MOVING SOUTHEAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE CAMDENTON...LAKE OZARK...LAKELAND...
LAURIE...OSAGE BEACH AND VILLAGE OF FOUR SEASONS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE HA HA
TONKA STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE
OZARKS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3806 9230 3797 9251 3800 9278 3820 9309
      3825 9308 3824 9291 3833 9270
TIME...MOT...LOC 2257Z 310DEG 25KT 3819 9298 3818 9282
          3823 9271

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:11 PM CDTSpecial Weather StatementSGFBarton34 min
Jun 28, 5:57 PM CDTSpecial Weather StatementSGFCamden33 min
Jun 28, 6:09 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan51 min
Jun 28, 6:21 PM CDTTornado WarningSGFCamden24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.